MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM

INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM
Catalog Number 823192R
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 4 reports.Other mfg report numbers: 3013886523-2024-00021, 3013886523-2024-00022, 3013886523-2024-00023.A facility reported: "we are finding that most times when we try to program a valve, the machine will tell us adjustment incomplete multiple times.However, when we have sent patients for xr to check the status anyway, on numerous occasions we have found that the valve has actually adjusted - but the machine said it hadn't." "multiple patients have had to attend for x-rays on 3-6 occasions.¿.
 
Additional Manufacturer Narrative
Programmer was returned for evaluation: dhr - lot cvhb5t sn (b)(6), conformed to the specifications when released to stock failure analysis - the inspection did not confirm the reported issue.The full functional test, reset and safety test according to manufacturer¿s specification have been performed.Root cause - the root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause for this issue reported by the customer could be due a technical problem of the system.

Brand Name
CODMAN VPV PROGRAMMER REVISED
Common Device Name
VPV SYSTEM
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18624168
Report Number3013886523-2024-00020
Device Sequence Number12612000
Product Code JXG
UDI-Device Identifier10886704078609
UDI-Public(01)10886704078609
Combination Product (Y/N)N
PMA/510(K) Number
K061876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823192R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown